# SDR UALA2012050802663

- Difficulty date: May 3, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 66,357 hours, 9,486 cycles
- Engine: Pwa PW40903
- System (JASC): 3100 · Indicating/Recording System
- Part: Cdu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC CDU INOPERATIVE.  RESET LT CDU CIRCUIT BREAKER AND ALSO CLEARED CHAPTER 31 AIMS CABINET, ERASED MESSAGES, OP CHECKED GOOD ON GROUND.
